Confused about S.Boulardii

Home The Candida Forum Candida Questions Confused about S.Boulardii

This topic contains 6 replies, has 2 voices, and was last updated by  andrewmezzo 5 years, 1 month ago.

Viewing 7 posts - 1 through 7 (of 7 total)
  • Author
    Posts
  • #115950

    andrewmezzo
    Member
    Topics: 26
    Replies: 17

    Hello all,, I’ve been taking an S.Boulardii supplement with 4 other strains for a month following a strict diet and a half now of and have felt much better since. It just recently occurred to me that when I take just ONE capsule of S.Boulardii I get these TERRIBLE reactions that I didn’t have the month before when I was taking S.Boulardii THREE times a day. Could it be that the S.Boulardii has already got my overgrowth of yeast under control and now trying to eliminate ALL the candida in my body causing me to feel worse even on the lowest dose? Also, it doesn’t really make sense for this to be die-off since i’ve taken the supplement for a whole month already, why would I be experiencing die-off a month after I’ve been on my supplement? Or I could be wrong and die-off just started a month and a half late for me… :S

    I’m going to try to take S.boulardii twice a week right now instead of everyday and see how things go. So far I am feeling better when I’m not on S.Boulardii but I am just worried if I stop taking S.Boulardii my yeast could make a huge comeback, or not because my good flora has already repopulated since I’ve been taking S.Boulardii and Probiotics for a month and a half already?

    Did some calculations and each bottle had 90 capsules and each capsule has around 4Billion CFU so that’s 360Billion probiotics colonizing my body in a month, I’m currently on my second bottle and i’ve taken about 112billion so far in a period of two weeks. Any thoughts will be much appreciated.

    Thanks!

    #115951

    raster
    Participant
    Topics: 104
    Replies: 6838

    From my knowledge on boulardii protocols, you should only take it for a few months and then you can see the results afterwards. I assume that after this time, the boulardii would start dying, and so you could be experiencing boulardii die-off (not sure)…but I assume any organism that dies gives you some kind of symptom.

    -raster

    #115952

    andrewmezzo
    Member
    Topics: 26
    Replies: 17

    raster;54472 wrote: From my knowledge on boulardii protocols, you should only take it for a few months and then you can see the results afterwards. I assume that after this time, the boulardii would start dying, and so you could be experiencing boulardii die-off (not sure)…but I assume any organism that dies gives you some kind of symptom.

    -raster

    Hi! Thanks for your fast response Raster, Do you happen to have any suggestions what I should do now? Should I continue to lay off my supplements for a few days, or should I just lower my dosage to two per week?

    #115959

    raster
    Participant
    Topics: 104
    Replies: 6838

    I’d finish your bottle and then wait for the boulardii to die and then see where you are at…

    -raster

    #115972

    andrewmezzo
    Member
    Topics: 26
    Replies: 17

    raster;54480 wrote: I’d finish your bottle and then wait for the boulardii to die and then see where you are at…

    -raster

    Is it okay to finish the rest of my bottle two capsules weekly? Or my regular dose of three a day. Because Im gettin really horrible reactions from just one capsule, I took one capsule the other day and the next day i had breakouts again and massive gas and bloating

    #115981

    raster
    Participant
    Topics: 104
    Replies: 6838

    I’d consider consulting a doctor because very few people on this forum have used boulardii and its more of an experimental treatment. You are basically on your own as far as decisions…what kind of reactions are you getting? Are you detoxing the candida toxins and have a detox plan?

    -raster

    #116002

    andrewmezzo
    Member
    Topics: 26
    Replies: 17

    raster;54502 wrote: I’d consider consulting a doctor because very few people on this forum have used boulardii and its more of an experimental treatment. You are basically on your own as far as decisions…what kind of reactions are you getting? Are you detoxing the candida toxins and have a detox plan?

    -raster

    my doctor did not diagnose this as Candida. My Chiropractor diagnosed me with Candida. As for detox I dont exactly have a detox plan except drinking ALOT of water everyday, around 8 or 9 bottles a day. My reactions are not that severe, I just feel very bloated, gassy, and fatigued wen im taking the S.boulardii with other probiotics. I think i will just stick with stayin off my supplements for now, and if things dont get better Ill go back on it and hope it all clears up in the end

Viewing 7 posts - 1 through 7 (of 7 total)

The topic ‘Confused about S.Boulardii’ is closed to new replies.